I have just started taking this and have experienced diahrea during the night every nite for the past 4 days. I take the med before going to bed. From others experience can I look forward to this side affect getting better or going away
Hi, January! Most people who experience side effects when starting Celexa (and other antidepressants) find they resolve after a few days to a week or so. It's generally safe to take a light dose of Imodium with Celexa but it would be best if you ask your doctor or pharmacist first.
That's what worked for me and after 4 days the diarrhea was gone for good.
Good luck! WCV
January1944; Morning yes most of the beginning side effects do get better shortly after you begin these medications Just by chance if it continues then talk with the doctor, But most the time between 5 to 10 days as your body gets used to the new medication these side effects go away. Chuck1957
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Dec 2009 • 4 answers
Celexa - should I stay on it or try to wing off, had very bad side effects last time I reduced dose?
Posted 27 Oct 2012 • 4 answers
Posted 8 Jul 2013 • 1 answer
Posted 16 Jan 2014 • 3 answers
Posted 9 Nov 2015 • 1 answer